Uniqueness Results for Higher Order Elliptic Equations in Weighted Sobolev Spaces

Transirico, Maria, MonsurrĂ², Sara, Di Gironimo, Patrizia, Caso, Loredana . International Journal of Differential Equations 2018. 2018 (6259307) :-

Locate this article in:

Bibtex

@article{CIS-490960,
  Author = {Transirico, Maria and MonsurrĂ², Sara and Di Gironimo, Patrizia and Caso, Loredana},
  Title = {Uniqueness Results for Higher Order Elliptic Equations in Weighted Sobolev Spaces},
  Journal = {International Journal of Differential Equations},
  Volume = {2018},
  Number = {6259307},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles